# SDR SWAA2021042257925

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 807 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER CLIP AT AFT CARGO BAY BS807 S-26R WL156. / REMOVED AND REPLACED STRINGER CLIP AT ACB BS 807 S-26R. WL 156. I.A.W SRM 51-40-02-0G-0 AND DRAWING# 146A1263; VERIFIED APPLICABILITY PER SRM. NO ALLOWABLE DAMAGE PART DON'T HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT
